# SDR 95ZZZM321

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 358200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE FAILED AFTER TAKEOFF, RETURNED TO BWI, UPON LANDING THE NR 3 MAIN LANDING GEAR TIRE BLEW.  REPLACED THE NR 1 ENGINE FUEL PUMP, FUEL CONTROL AND THE NR 3 AND NR 4 MAIN TIRE ASSEMBLIES, OPS CHECKED GOOD. (M)
